Baylor > Mathematics > People > Faculty > Jameson Graber, Ph.D.
Jameson Graber

Jameson Graber

Contact Information:
Department of Mathematics
Baylor University
One Bear Place #97328
Waco, TX 76798-7328
USA

Office: Sid Richardson 319
Link to office hours

Phone: (254) 710-3480

FAX: (254) 710-3569

Email: Jameson_Graber@baylor.edu

Website: Baylor Faculty Website

Education:

PHD University of Virginia, 2012 (Advisor: Irena Lasiecka)
BS Washington and Lee University, 2008

Biography:

Dr. Graber joined the Baylor faculty in 2016. Prior to this he spent two years as a post-doc at ENSTA ParisTech studying optimal control theory, followed by a two-year post-doc in mean field games working with Alain Bensoussan at the University of Texas at Dallas. He and his wife celebrated the birth of their first child in 2016.

Academic Interests:

Dr. Graber's research is in nonlinear partial differential equations, with a particular focus on problems related to control theory and optimization. He studies a wide range of models, from acoustic wave equations with nonlinear damping to Hamilton-Jacobi equations arising in optimal control. His latest research is in mean field game theory.

External funding:

(with Alain Bensoussan) NSF DMS Grant 1612880 "New Problems in Mean Field Control Theory"

Selected publications:

(with A. Bensoussan) "Existence and uniqueness of solutions for Bertrand and Cournot mean field games," to appear in Applied Mathematics and Optimization.

(with P. Cardaliaguet, A. Porretta, and D. Tonon) "Second order mean field games with degenerate diffusion and local coupling," Nonlinear Differential Equations and Applications (NoDEA), Vol. 22, No. 5 (2015) pp. 1-31.

(with P. Cardaliaguet) "Mean field games systems of first order," ESAIM: Control, Optimization, and Calculus of Variations 21 (2015) 690-722.

(with B. Said-Houari) "On the wave equation with semilinear porous acoustic boundary conditions," Journal of Differential Equations, Vol. 252, Issue 9, May 2012, pp. 4898-4941.

"Strong Stability and Uniform Decay of Solutions to a Wave Equation with Semilinear Porous Acoustic Boundary Conditions," Nonlinear Analysis: Theory and Applications, Vol. 74, Issue 10, July 2011, pp. 3137-3148.